Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Constipation, itchy anus, waxy yellow substance instead of bowels post tonsillectomy. Cause?

Hi, I ve recently had a tonsillectomy and although I ve tried to eat it s been very limiting. I had the tonsillectomy 10 days ago. I haven t yet been able to successfully the toilet (poop). I just tried again as my anus has been incredibly itchy and instead of passing a stool a small amount of waxy yellow substance came out and I m worried as to what that could be. I ve been taking diclofenac (50mg), tramadol(100mg) and Paracetamol . Many thanks.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
possibly it is mucus in stool or small amount of stools seeping from anus.
Need to stop tramadol if possible and take some laxative available over the counter like cremaffin 15 ml thrices till you pass stools and then can reduce doses.
If you feel stool is impacted inside need to see a gastroenterologist.
Best wishes
Wish you a speedy recovery.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor